| Model Number |
SN6AT3 |
| Medical Device Problem Codes |
Crack (1135); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/07/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during a cataract extraction with intraocular lens (iol) implant procedure, a lens optic edge at haptic junction noted, and there was very small crack at optic edge.The lens remains in patient eye.Additional information has been requested.
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).